# SDR MZZA97037

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 69133381
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - N/R NR 0867699 - DURING S-CHECK, THE LEFT HAND HORIZONTAL STABILIZER ABOVE THE POWER CONTROL UNIT ACTUATOR ATTACH POINT TO ELEVATOR STRUCTURE HAS HEAVY CORROSION.  REMOVED CORRODED FITTING AND FABRICATED REPLACMENT FITTING PER ECRA 5510-01353 AND INSTALLED FITTING PER SRM 51-30-02.  (X)
